# SDR N6WA2024101402

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N556GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10050
- Aircraft time: 43,183 hours, 32,740 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024100040
- Part serial: GH351
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SKIN DAMAGED. REPAIRED RH UPPER ELEVATOR SKIN IAW CRJ SRM 55-21-01 AND EO 670-55-21-160
